# SDR QXEA2009092300714

- Difficulty date: September 19, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 6,935 hours, 7,361 cycles
- Engine: Pwc PW150A
- Engine time: 16,076 hours, 16,525 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 8193007009
- Part serial: 07020597
- Condition: Failed
- Location: Nr 2
- Part time: 1,368 hours, 1,588 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 2 FADEC FAIL, NR 2 ENG AUTO SHUTDOWN IN CRUISE. DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING. LOOKED IN CDS AND FOUND FAULT CODES ENG 1 968 A/BG AND ENG 2 968 A/B, 911 AB 911AB AND 360AB. C/W FIM TASK 73-20-00-810-821, 73-20-810-868, 61-20-08-810-802 TR-61-089 AND 73-30-00-810-802, ALSO C/W FIM TASK 77-31-00-810-829 FOR THE NR 2 ENG FADEC FAIL WARNING ALL CODES CLEARED.  REMOVED AND REPLACED THE NR 2 ENG FMU IAW Q400 AMM TASK 73-21-06-000 AND 400 -801 PARA 1-3 AND 4A (5), (6) THRU B(3) AND 4B(5) THRU CLOSEOUT OF 5B AND REMOVED AND REPLACED NR 2 ENG FADEC IAW AMM 73-21-01-000 AND 400 -801.  OPS CHECK OF COMPONENT CHANGE IAW 71-00-00 CHECKED GOOD, NO RETURN OF ANY FAULT CODES. AIRCRAFT OK FOR CONTINUED SERVICE.
